# SDR 96UAL900283

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING INOP AT AFT LAVATORY.  REPLACED EMERGENCY ESCAPE LIGHT ASSEMBLY AT AFT LAVATORY, OP CHECKS NORMAL.
